You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1974/85/1
Fixed points of certain symmetric product mappings of a metric manifold
Download
PDF
- Fixed points of certain symmetric product mappings of a metric manifold
Article
Original scientific text
Title
Fixed points of certain symmetric product mappings of a metric manifold
Authors
Chandan Vora
1
Affiliations
Bloomington, Ind., U.S.A.
Fundamenta Mathematicae
1974/85/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
19-24
Main language of publication
English
Published
1974
Exact and natural sciences
mathematics